# SDR UPS08554215

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 26702887
- Part serial: 1983D
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER TAKEOFF CREW REPORTED GEAR WOULD NOT RETRACT.  GEAR DISAGREE & GEAR DOOR LIGHT ILLUMINATED (AIRFRAME VIBRATION) LEVEL OFF AT 5000.  GEAR RETRACTS AT 5000 WITH LIGHTS EXTINGUISHED.  GEAR DEPLOYED NORMALLY UPON LANDING.  REPLACED NOSE GEAR DOOR.
